EconPapers    
Economics at your fingertips  
 

On the structure of admissible linear estimators

W. Klonecki and Stefan Zontek

Journal of Multivariate Analysis, 1988, vol. 24, issue 1, 11-30

Abstract: Using a technique originated by A. Olsen, J. Seely, and D. Birkes (Ann. Statist. 4 (1976), 878-890) and developed by L. R. LaMotte (Ann. Statist. 10 (1982), 245-256) we establish necessary conditions of C. R. Rao's type (Ann. Statist. 4 (1976), 1023-1037) for a linear estimator to be admissible among the class of linear estimators in a general linear model. They are shown to be sufficient for the regression model with a nonnegative definite covariance matrix and for the model with the mean lying in a subspace and the covariance operators varying through the set of all nonnegative definite symmetric matrices. From these results necessary and/or sufficient conditions for admissibility of nonhomogeneous estimators are also derived.

Keywords: general; linear; model; linear; estimators; admissibility (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(88)90098-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:24:y:1988:i:1:p:11-30

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:24:y:1988:i:1:p:11-30